# SDR FXGA201606011606

- Difficulty date: June 6, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 48,952 hours, 53,397 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF PILOT TO CENTER WINDOW LOWER "Z" FRAME. PILOT`S WINDOW TO CENTER WINDOW LOWER "Z" FRAME HAS CORROSION, SHEARED RIVET.  THE REPAIR ITSELF INVOLVED THE 2 STAINLESS ANGLES, PN 5910075-99/-100, AT THE LOWER COCKPIT WINDOWS, LT AND RT SIDE.  THE CORROSION ON ONE SIDE WAS WITHIN LIMITS, AND THE OTHER SIDE WAS REPLACED WITH A NEW PART.
